Rational points on homogeneous varieties and equidistribution of adelic periods

A Gorodnik, H Oh, Mikhail Borovoi

Research output: Contribution to journalArticle (Academic Journal)peer-review

10 Citations (Scopus)
Translated title of the contributionRational points on homogeneous varieties and Equidistribution of Adelic periods
Original languageEnglish
Pages (from-to)319 - 392
Number of pages73
JournalGeometric and Functional Analysis
Issue number2
Early online date4 Mar 2011
Publication statusPublished - 1 Apr 2011

Cite this